# SDR YENA2022082900824

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus A300*
- Aircraft serial: 55158
- Aircraft time: 375 hours, 125 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2229, BOS-MKE. (AIRCRAFT DECLARED AN EMERGENCY INTO MKE) ' "FLT CTRL FAULT" FOLLOWED BY "RUDDER FAIL" DISPLAYED IN FLIGHT; PERFORMED T/S OF "FLT CTRL FAULT" AND "RUDDER FAIL" MSG AND CONFIRMED TO BE AN NUISANCE MSG BY CLEARING FAULT IAW AMP 27-04-05-01-552A "PFCC NVM CLEAR AND 27-04-00-01-552A." PERFORMED RUDDER JAM INSPECTION IAW AMP 55-41-28-01AAA-310F-A AND EXTERNAL INSPECTION IAW AMP 55-41-01 PER AIRBUS.  FAULT IS NOT PRESENT AT THIS MOMENT. OPS CHECK OF RUDDER SUCCESSFUL IAW AMP 27-21-01 INTEGRITY TEST PASS.'
